# SDR AALA201611299016

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 9,904 hours, 3,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN R4 DOOR LENS BROKEN. REMOVED AND REPLACED BROKEN LENS AT R4 DOOR, CHECKS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
